# SDR GLBA2012111300108

- Difficulty date: November 13, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 32,494 hours, 32,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Kinked
- Location: Inlet Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED THAT THE LT PACK FAIL ANNUNCIATOR ILLUMINATED WITH ASSOCIATED SMOKE IN COCKPIT.   MAINTENANCE FOUND KINKED LINE AT TURBO INLET AIR VALVE.  REPAIRED LINE IAW 120 MM 20-10-04 PERFOMRED OPS CK IAW SYSTEM, DID NOT FAIL AND NO SMOKE NOTED.
